# SDR AALA20170817001

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 9,292 hours, 2,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER BOTTLE PRESSURE BELOW LIMITS. SERVICED L4 DOOR DAMPER BOTTLE IAW AMM 52-10-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
